# SDR UIEA2017102502094

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cowling
- Part number: 2242202507
- Part serial: NSN
- Condition: Delaminated
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE,  NR 2 RT FAN COWL FOUND DELAMINATED AT THE 2 O'CLOCK POSITION.  THE FAN COWL WAS REPLACED.
